$L^p$ weighted inequalities for the dyadic square function

Volume 115 / 1995

Akihito Uchiyama Studia Mathematica 115 (1995), 135-149 DOI: 10.4064/sm-115-2-135-149


We prove that $ʃ(S_df)^pVdx ≤ C_{p,n}ʃ |f|^p M_d^{([p/2]+2)}Vdx$, where $S_d$ is the dyadic square function, $M_d^{(k)}$ is the k-fold application of the dyadic Hardy-Littlewood maximal function and p > 2.


  • Akihito Uchiyama

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image